Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The approximation of harmonic functions by harmonic polynomials and by harmonic rational functions


Author: J. L. Walsh
Journal: Bull. Amer. Math. Soc. 35 (1929), 499-544
MathSciNet review: 1561772
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1929-04753-0
PII: S 0002-9904(1929)04753-0